# SDR DALA2017041903239

- Difficulty date: April 10, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 94,405 hours, 43,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE TEST FOR OVER WING RT SIDE TEST 2 DOES NOT TEST. NO LIGHT ILLUMINATED.  R&R RT SIDE ESCAPE SLIDE BOTTLE PRESSURE SYSTEM PER AMM 25-65. OPS CHK NORMAL. ALSO WORKED PER WORKCARD 2565-4646 RII.
